# SDR AALA20050311

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - IMMEDIATELY AFTER TAKEOFF NUMBER ONE ENGINE VIBRATIONS INTO YELLOW BAND AND WAS VERY LOUD.  WHEN POWER PULLED BACK VIBRATIONS REDUCED.  REPLACED NUMBER 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
